# SDR VTZA95243

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

ORF/IAD - FLT 6517 - DURING LANDING ROLL-OUT AT 0710 HRS ON 8-1-95, THE RT ENGINE SHUT DOWN.  AIRCRAFT TAXIED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE DECELERATION SCHEDULE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
